# SDR A8ZR20180829009

- Difficulty date: May 25, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 37,014 hours, 49,615 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Dented
- Location: Rt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL DENTED ON THE RT AILERON TRIM TAB.  REPAIRED IAW SRM 51-42-45.
